Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 11 found articles
 
 
  One-Dimensional Inverse Problem for Nonlinear Equations of Electrodynamics
 
 
Title: One-Dimensional Inverse Problem for Nonlinear Equations of Electrodynamics
Author: Romanov, V. G.
Appeared in: Differential equations
Paging: Volume 59 () nr. 10 pages 1397-1412
Year: 2023-11-23
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands